Volume 51, Number 3
Previous Issue Next Issue

Special Issue “in honor of Claude-Michel Brauner”

J. Math. Study, 51 (2018), pp. 0-0.

Full PDF 169 1938 Abstract

Tatsien Li & Yue Wang

10.4208/jms.v51n3.18.01

J. Math. Study, 51 (2018), pp. 227-252.

Preview Full PDF 174 3209 Abstract

Hongyi Zhu, Laurence Cherfil, Alain Miranville, Shuiran Peng & Wen Zhang

10.4208/jms.v51n3.18.02

J. Math. Study, 51 (2018), pp. 253-293.

Preview Full PDF 171 3179 Abstract

Olivier Goubet

10.4208/jms.v51n3.18.03

J. Math. Study, 51 (2018), pp. 294-308.

Preview Full PDF 170 3142 Abstract

Ján Eliaš, Danielle Hilhorst & Masayasu Mimura

10.4208/jms.v51n3.18.04

J. Math. Study, 51 (2018), pp. 309-336.

Preview Full PDF 162 3065 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard